# SDR MAC070705

- Difficulty date: July 23, 2007
- Submitted: July 26, 2007
- Operation: Air carrier
- Aircraft: N801FE
- Make and model: Cessna 208
- Aircraft serial: 20800009
- Aircraft time: 8,837 hours, 9,777 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit
- Part time: 1,855 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMELLED SMOKE FROM RADIO, COCKPIT, RADIO HOT TO TOUCH.
